# SDR GTIA2023101037522

- Difficulty date: October 6, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 18,440 hours, 8,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Butterfly Valve
- Part number: V2T127D
- Part serial: L104207261
- Condition: Odor
- Location: Cockpit Vents
- Part time: 18,440 hours, 8,078 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT SMELL OF PLASTIC/RUBBER COMING FROM COCKPIT FORWARD AIR VENTS DURING CRUISE AND LASTED FOR REMAINING OF FLIGHT-R & R THE BUTTERFLY AIR VALVE IAW AMM 26-54-000/400-001-A. OPS TEST GOOD. NO UNUSUAL ODOR OR FUME. A/C OK FOR SVC
